Cauchy problem for a class of non-linear parabolic systems
Doklady Akademii Nauk, Tome 136 (1961) no. 2, pp. 304-307
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_136_2_a12,
author = {S. D. \`Eidel'man and S. D. Ivasishen},
title = {Cauchy problem for a class of non-linear parabolic systems},
journal = {Doklady Akademii Nauk},
pages = {304--307},
year = {1961},
volume = {136},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_136_2_a12/}
}
S. D. Èidel'man; S. D. Ivasishen. Cauchy problem for a class of non-linear parabolic systems. Doklady Akademii Nauk, Tome 136 (1961) no. 2, pp. 304-307. http://geodesic.mathdoc.fr/item/DAN_1961_136_2_a12/